Volume 4 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
Ethics Statement
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
 
Other MSP Journals
Author Index – W
Walker, Mark
On the vanishing of Hochster’s $\theta$ invariant
Wang, Hang
A fixed point theorem on noncompact manifolds
Orbital integrals and K-theory classes
Wang, Kun
Revisiting Farrell's nonfiniteness of Nil
Weibel, Charles
Statement of purpose
Willett, Rufus
Expanders, exact crossed products, and the Baum-Connes conjecture
Localization C*-algebras and K-theoretic duality
Winges, Christoph
On the Farrell-Jones conjecture for algebraic K-theory of spaces: the Farrell-Hsiang method
Wolfson, Jesse
The $A_\infty$-structure of the index map
Wright, Nick
Poincaré duality and Langlands duality for extended affine Weyl groups
Wu, Jianchao
Localization C*-algebras and K-theoretic duality